# SDR SWAA2024093042692

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 27,135 hours, 13,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED BULB AT AFT LH SLIDE LIGHT IAW AMM 33-51-04. OPS CHECK GOOD
